# SDR ASAA0954729

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 17,348 hours, 3,235 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113A46002
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER MID SPAN I/B END HAS VARIOUS AREAS OF DAMAGE.  REMOVED & REPLACED NR 7 SPOILER PANEL.
